# SDR HNAA2015060800184

- Difficulty date: June 8, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N837EN
- Make and model: Dhav DHC8102
- Aircraft serial: 318
- Aircraft time: 55,952 hours, 62,347 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 211401134
- Condition: Reads High
- Location: Airspeed
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

F/O AIRSPEED INDICATOR SHOWS 8 KNOTS HIGHER THAN CAPTAIN'S ASI DURING APPROACH.  R & R F/O AIRSPEED INDICATOR IAW MM 34-11-00.  OPS CHECKED GOOD.  OK FOR SERVICE.
